Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Intrinsic Markov chains


Author: William Parry
Journal: Trans. Amer. Math. Soc. 112 (1964), 55-66
MSC: Primary 60.65
MathSciNet review: 0161372
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. R. Putnam, On bounded matrices with non-negative elements, Canad. J. Math. 10 (1958), 587–591. MR 0098304
  • [2] A. I. Khinchin, Mathematical foundations of information theory, Dover Publications, Inc., New York, N. Y., 1957. Translated by R. A. Silverman and M. D. Friedman. MR 0092709
  • [3] P. R. Halmos, Entropy in ergodic theory, University of Chicago, Lecture Notes (mimeographed), 1959.
  • [4] J. Wolfowitz, Coding theorems of information theory, Ergebnisse der Math. Grenz., Hefte 31, Springer-Verlag, Berlin, 1961.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.65

Retrieve articles in all journals with MSC: 60.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0161372-1
Article copyright: © Copyright 1964 American Mathematical Society